# SDR AALA202104159010

- Difficulty date: April 14, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,452 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING HATCH EXIT LIGHTS COVER CRACKED. REPLACED EXIT LIGHT COVERS IAW AMM 25-21-20.
